MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil was stretched while the physician was retracting it back into the micro catheter.The stretched part of the subject coil broke outside the aneurysm and was left inside the patient.Surgical delay of unknown time was reported during the procedure.It was reported that the patient will have to follow up for further treatment but no further information is available at the moment.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that, the coil became stretched as they were trying to remove it and put it back in the micro catheter.Part of the coil that was stretched unraveled inside the patient.A portion of the coil was left outside the aneurysm.There was no reply to the additional information request.The device was not returned for analysis.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11416423
Report Number3008881809-2021-00111
Device Sequence Number4014804
Product Code HCG
UDI-Device Identifier04546540676535
UDI-Public04546540676535
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberM0035476150
Device Catalogue NumberM0035476150
Device Lot Number21786536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICRO CATHETER
Outcome Attributed to Adverse Event Other;